# SDR DALA2018041002341

- Difficulty date: April 9, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,753 hours, 23,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FLOOR SUPPORT ABOVE NUTPLATES AT BS 1510, RBL 12.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, DETAIL V.  REPAIRED THE FLOOR SUPPPORT IAW ER/A 332525-14MA, REV D.
